MathSciNet Relay Station
MathSciNet bibliographic data
MR2378702 26D05 (33B10)
Zhang, Lu; Zhu, Ling A new elementary proof of Wilker's inequalities. Math. Inequal. Appl. 11 (2008), no. 1, 149–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement